# SDR 20010411CW013

- Difficulty date: February 27, 2001
- Submitted: April 11, 2001
- Operation: General aviation
- Aircraft: N3758H
- Make and model: Mooney M20J
- Aircraft serial: 240930
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 727425
- Condition: Inoperative
- Location: Electrical
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDING GEAR FAILED TO EXTEND AND AIRCRAFT LANDED GEAR UP.  DURING REMOVAL OF AIRCRAFT FROM RUNWAY, IT WAS NOTED, LANDING GEAR CONTROL CIRCUIT BREAKER WAS OUT.  DURING OPERATION OF LANDING GEAR ON JACKS, SYSTEM OPERATED NORMALLY.  NOT KNOWN IF CIRCUIT BREAKER WAS PULLED OR TRIPPED.  NEW CIRCUIT BREAKER WAS INSTALLED AS PRECAUTIONARY MEASURE.
